# SDR AALA202410230789

- Difficulty date: October 22, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N836NN
- Make and model: Boeing 737823
- Aircraft serial: 31095
- Aircraft time: 42,081 hours, 17,844 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: UNUSUAL SMELL ON ENGINE START, ONLY IN COCKPIT, DISSIPATED AFTER START BUT THEN RETURNED IN DESCENT AND UPON LANDING FOR MOST OF THE TAXI IN. ACCOMPLISHED J/C 08L00021001, NO SMELL NOTED. NO LEAKS AND OPERTIONAL CHECK GOOD, NO FAULT FOUND.
